# SDR SWAA2023090584085

- Difficulty date: July 30, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB AT RT WING 2023-470041<[01] TOOL USED: CALIPER P/N: 500-464; S/N: B17030933; DUE DATE: 17-OCT-23.;[02] TOOL USED ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 201036102; DUE DATE: 16- SEP- 23.;[03] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18196127 DUE DATE:22-JAN-24;[04] TOOL USED: SCALE: P/N:CR5200 S/N:8342514510 DUE DATE:13-FEB-24;[05] TOOL USED: HOT BONDER; PN: HCS9200B-AV; SN: 18196127; DUE DATE: 22-JAN-24;[06] TOOL USED BOND TESTING UNIT PN: BONDMASTER 600M; SN: 220052310; DUE DATE: 31 OCT 23;[07] TOOL USED: SCALE PN: CR5200 SN: 8342514510; DUE DATE: 13-FEB-24.;[08] TOOL USED: MULTIMETER P/N: FLUKE-87 S/N: 43050133 DUE DATE: 05-MAR-24.;[09] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9 SEE INDIVIDUAL SIGN OFFS BELOW;[10] JOB TASK COMPLETED.
